# SDR 07FDEA01161

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FINDING ON RT WING OUTER SHROUD BOX RIB 25-29 REPAIR PERFORMED BY BLEND OUT IAW EA 6-5720-106375 AND RAS/BAE/1004284/2007 ISS. A.
